How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ashori Your Own Question
Dr. Ashori
Dr. Ashori, Board Certified MD
Category: Neurology
Satisfied Customers: 603
Experience:  Urgent Care Physician
96392890
Type Your Neurology Question Here...
Dr. Ashori is online now
A new question is answered every 9 seconds

What causeds fainting,im 80 years old, no,amlodine 10m

Customer Question

what causeds fainting,im 80 years old
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no,amlodine 10m gomeprta
JA: Anything else in your medical history you think the doctor should know?
Customer: sinan,irtbesat300mg,lorazepam .5mg,celecoxib 200mg,pravastatin 40mg,carvedilol 25mg,duloxetine dr60mg,morphine sulfate,eliquis 2.5mg,lorasazepam.5mg,omeprazole 20mg,irresartan 300mg,celecoxib 200mg,tamsulosin.4mg,amlodipine besylate 10 mg,omeprazole 20mg,lorazepamc 20mg,carvedilol 25mg,irbesartan300mg,pravastatin 40mg,eliquis2.5 twicedaily,duloxetine dr 60mg,morphineby mouth twice daily
JA: What medications do you take daily? Are you allergic to any medications?
Customer: penecelin
Submitted: 8 months ago.
Category: Neurology
Expert:  Dr. Ashori replied 8 months ago.

Hi Dr Mo here, please give me a moment to reply.

Expert:  Dr. Ashori replied 8 months ago.

When did you have a fainting spell?

Expert:  Dr. Ashori replied 8 months ago.

It could be that you were dehydrated, it could be that some of the medications you take caused your blood pressure or pulse to fall too low to the point of fainting. Have you hit your head or anything like that?

How do you feel right now, weak or normal?

Expert:  Dr. Ashori replied 8 months ago.

Please rate this answer if you don't have any other questions.

Otherwise please let me know.

-Dr. Mo

Expert:  Dr. Ashori replied 8 months ago.

Hi please let me know if my information was helpful or if you have other questions.